# SDR DL76L070022

- Difficulty date: January 1, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 78,801 hours, 11,970 cycles
- Engine: Pwa PW4060
- Engine time: 38,662 hours, 51,090 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 380029817
- Part serial: P141
- Condition: Oil Consumption
- Location: Apu
- Part time: 38,662 hours, 51,090 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED APU DUE TO HIGH OIL CONSUMPTION.
